# SDR AALA2018082879041

- Difficulty date: August 24, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 54,083 hours, 15,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Unknown
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ARMED INDICATOR  WILL NOT PROTRUDE WITH DOOR ARMED.  ACCOMPLISHED AN OPS CHECK ON THE L4 DOOR ARMED AND DISARMED. ALL OPERATIONS CHECK ARE NORMAL IAW AMM 52-71-00. OK FOR SERVICE.
